Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 61, No. 3, pp. 249-257 (2004)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Oscillation of third-order difference equations

S.H. Saker

Mathematics Department, Faculty of Science,
Mansoura University, Mansoura, 35516 -- EGYPT
E-mail: shsaker@mum.mans.edu.eg

Abstract: In this paper we will study the oscillatory properties of third order difference equations. By means of the Reccati transformation techniques we will establish some sufficient conditions which are sufficient for all solutions to be oscillatory or tend to zero.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2004 Sociedade Portuguesa de Matemática
© 2004–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition